MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; Pulse generator, permanent, implantable

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ELLIPSE DR ICD; Pulse generator, permanent, implantable
Model Number CD2411-36C
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Under-Sensing (1661)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely.Remote transmission showed that the patient's implantable cardioverter defibrillator (icd) failed to deliver shock due to undersensing, causing the patient to have ventricular fibrillation.Programming changes were made.The patient had no consequences.

Brand Name
ELLIPSE DR ICD
Common Device Name
Pulse generator, permanent, implantable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23391082
Report Number2017865-2025-1003451
Device Sequence Number15962160
Product Code NVZ
UDI-Device Identifier05414734507585
UDI-Public(01)05414734507585(10)A000128503(17)240731
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberCD2411-36C
Device Catalogue NumberCD2411-36C
Device Lot NumberA000128503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL LEAD; RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale